# SDR GTIA2018121183006

- Difficulty date: December 8, 2018
- Submitted: December 11, 2018
- Operation: Air carrier
- Aircraft: N502NK
- Make and model: Airbus A319-132
- Aircraft serial: 2433
- Aircraft time: 50,149 hours, 23,507 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON LH WINDSHIELD LOWER FRAME, FRAME LH4 LH WINDSHIELD LOWER SECTION, MAX DAMAGE LENGTH X1=6MM X WIDTH 6MM X X3=2MM, CAT B. RAF01 227692802 OPENED. REF LTPR NRI 1002575575-0010.-REVIEWED LTPR ROUTINE CARD 1002575575-0010 (EO 5311-1870)AND HAS BEEN ACCOMPLISHED.REQUIRED INSPECTION FROM EMBODIEMENT. 31400FC,TBD FH
